# SDR YENA2020122100617

- Difficulty date: December 15, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N183JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000007
- Aircraft time: 39,551 hours, 25,742 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FUSELAGE SKIN FR 3-4 & STR 23R-24R DENT DAMAGE.  PERMANENT REPAIR, CLASSIFIED AS MAJOR.
